Publications

Publications

  • Ballico E; Bernardi A, "Curvilinear schemes and maximum rank of forms", Catania: Dipartimento di Matematica e Informatica of the University of Catania, In corso di stampa. - (LE MATEMATICHE). - ISBN: 0373-3505
  • Bernardi, A; Gimigliano, A.; Idà, M., "On parameterizations of plane rational curves and their syzygies" in MATHEMATISCHE NACHRICHTEN, v. 5-6, (2016), p. 537-545. - URL: http://www3.interscience.wiley.com/journal/60500208/home . - DOI: 10.1002/mana.201500264
  • Bernardi A; Gimigliano A; Monica I, "A Note on plane rational curves and the associated Poncelet Surfaces" in RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE, v. 47, (2015), p. 1-6
  • Alessandra Bernardi; Jérôme Brachat; Bernard Mourrain, "A comparison of different notions of ranks of symmetric tensors" in LINEAR ALGEBRA AND ITS APPLICATIONS, v. 460, (2014), p. 205-230. - URL: http://www.sciencedirect.com/science/article/pii/S002437951400487X . - DOI: 10.1016/j.laa.2014.07.036
  • Alessandra Bernardi; Jerome Brachat; Pierre Comon; Bernard Mourrain, "General tensor decomposition, moment matrices and applications" in JOURNAL OF SYMBOLIC COMPUTATION, v. 52, (2013), p. 51-71. - URL: http://dx.doi.org/10.1016/j.jsc.2012.05.012 . - DOI: 10.1016/j.jsc.2012.05.012
  • E. Ballico; A. Bernardi; M. V. Catalisano; L. Chiantini, "Grassmann secants, identifiability, and linear systems of tensors" in LINEAR ALGEBRA AND ITS APPLICATIONS, v. 438, n. 1 (2013), p. 121-135. - DOI: 10.1090/S0002-9939-2012-11191-8
  • E. Ballico; A. Bernardi, "Minimal decomposition of binary forms with respect to tangential projections" in JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 12, n. 6 (2013), p. 1350010-1-1350010-8. - DOI: 10.1142/S0219498813500102
  • Bernardi A; Ranestad K, "On the cactus rank of cubic forms" in JOURNAL OF SYMBOLIC COMPUTATION, v. 50, (2013), p. 291-297. - URL: http://dx.doi.org/10.1016/j.jsc.2012.08.001 . - DOI: 10.1016/j.jsc.2012.08.001
  • E. Ballico; A. Bernardi, "On the X-rank with respect to linearly normal curves" in COLLECTANEA MATHEMATICA, v. 64, n. 2 (2013), p. 141-154. - DOI: 10.1007//s13348-011-0058-4
  • E. Ballico; A. Bernardi, "Real and complex rank for real symmetric tensors with low ranks" in ALGEBRA, v. 2013, (2013), p. 794054-1-794054-5. - DOI: 10.1155/2013/794054

All publications